JournalsrmiVol. 13, No. 1pp. 91–188

Fonctions d'échelles interpolantes, polynômes de Bernstein et ondelettes non stationnaires

  • Pierre Gilles Lemarié-Rieusset

    Université d'Évry Val d'Essonne, Evry, France
Fonctions d'échelles interpolantes, polynômes de Bernstein et ondelettes non stationnaires cover
Download PDF

Abstract

The theory of convergence for nonstationary scaling functions and the approximation of interpolating scaling lters by means of Bernstein polynomials, allow us to construct a nonstationary interpolating scaling function with interesting approximation properties.

Cite this article

Pierre Gilles Lemarié-Rieusset, Fonctions d'échelles interpolantes, polynômes de Bernstein et ondelettes non stationnaires. Rev. Mat. Iberoam. 13 (1997), no. 1, pp. 91–188

DOI 10.4171/RMI/218